# SDR AALA202105269015

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W9931
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING CONNECTOR D11100 DAMAGED ON TOP OF BIN 19/20 ABC. REPLACED CONNECTOR PER SWPM 20-61-00.
